By Topic

Maximum distance codes over rings of order 4

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dougherty, S.T. ; Dept. of Math., Scranton Univ., PA, USA ; Shiromoto, K.

In this correspondence, we study bounds on the Euclidean, Hamming, Lee, and Bachoc weights of codes over rings of order 4 similar to the Singleton bound and investigate the relationship between these bounds. Moreover, we give some characterizations of the codes meeting these bounds

Published in:

Information Theory, IEEE Transactions on  (Volume:47 ,  Issue: 1 )